# SDR ASAA2013042494645

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR SUPPORT CORRODED ENTIRE LENGTH.  R & R FLOOR SUPPORT.
